Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

What are the Effexor withdrawl symptoms? Need help

Posted by shay_5413 on October 18, 2003, at 0:02:56

In reply to Amen (nm) ana, posted by kcg33 on October 15, 2003, at 5:58:39

I was tapering off of Effexor, but then late last week quit cold turkey. Here is what I am experiencing. Can any of you confirm that these are the syptoms of w/drawl?
1) The feeling of being 'not all there'. It is not a dizzyness, but like withdrawls from other anti-depressants.
2) The killer-this ear thing. It is like when water is trying to get out of your ears when you have been swimming, but I can feel it in my chest and ears.
3) Faster pulse than normal
4) Horrible gas
5) Excessive crying (didn't know if it was from PMS or this)

PLEASE HELP, I was beginning to think I had developed a heart problem.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:shay_5413 thread:1016
URL: http://www.dr-bob.org/babble/20031015/msgs/270464.html